Alert archive / Texas / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 13, NWS Brownsville, TX

April 10, 2020Hidalgo County, Starr County, Texas

NWS Brownsville, TX issued this severe thunderstorm warning at Apr 10, 2020, 2:02 AM CDT for Hidalgo County, Starr County, Texas. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 10, 2020, 2:02 AM CDT (07:02 UTC)
Expired
Apr 10, 2020, 2:41 AM CDT
In force
39 min
Issued by
NWS Brownsville, TX
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

Counties Hidalgo County, TX, Starr County, TX

The radar

The Brownsville radar (KBRO), 121 km from the middle of the area, began a volume at 07:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Brownsville Intl, TX (KBRO), launched 00:00Z, 7.0 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brownsville Intl, TX at 00:00Z on 2020-04-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2493 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brownsville Intl, TX at 00:00Z on 2020-04-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -65 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2493 J/kg
Mixed-layer CIN
-282 J/kg
Mixed-layer LCL
824 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
-65 m²/s²
0-3 km storm-relative helicity
61 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

720 
WUUS54 KBRO 100702
SVRBRO
TXC215-427-100800-
/O.NEW.KBRO.SV.W.0013.200410T0702Z-200410T0800Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Brownsville TX
202 AM CDT Fri Apr 10 2020

The National Weather Service in Brownsville has issued a

* Severe Thunderstorm Warning for...
  West central Hidalgo County in Deep South Texas...
  Southeastern Starr County in Deep South Texas...

* Until 300 AM CDT.

* At 202 AM CDT, a severe thunderstorm was located near La Victoria,
  or 7 miles north of Sullivan City, moving east at 20 mph.

  HAZARD...Quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Damage to vehicles is expected.

* Locations impacted include...
  Sullivan City, Palmhurst, Mccook, Alton, Sylvia Vela Park, La Homa,
  Narciso G. Cavazos Elementary School, Doffing, La Victoria and
  Citrus City.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Large hail and damaging winds and continuous cloud to ground
lightning is occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 2634 9869 2649 9866 2650 9824 2625 9829
TIME...MOT...LOC 0702Z 279DEG 19KT 2639 9859 

HAIL...1.00IN
WIND...<50MPH
 
$$

TOMASELLI
2 follow-up statements
553 
WWUS54 KBRO 100727
SVSBRO

Severe Weather Statement
National Weather Service Brownsville TX
227 AM CDT Fri Apr 10 2020

TXC427-100736-
/O.CAN.KBRO.SV.W.0013.000000T0000Z-200410T0800Z/
Starr TX-
227 AM CDT Fri Apr 10 2020

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN STARR COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 2625 9829 2631 9856 2646 9848 2646 9825
TIME...MOT...LOC 0726Z 279DEG 19KT 2637 9845 

$$

TXC215-100800-
/O.CON.KBRO.SV.W.0013.000000T0000Z-200410T0800Z/
Hidalgo TX-
227 AM CDT Fri Apr 10 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 AM CDT
FOR WEST CENTRAL HIDALGO COUNTY...

At 226 AM CDT, a severe thunderstorm was located near Citrus City, or
8 miles north of La Joya, moving east at 20 mph.

HAZARD...Quarter size hail.

SOURCE...Radar indicated.

IMPACT...Damage to vehicles is expected.

Locations impacted include...
Sullivan City, Palmhurst, Alton, Sylvia Vela Park, La Homa, Narciso
G. Cavazos Elementary School, Doffing, Citrus City, West Sharyland
and Josefa Garcia Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 2625 9829 2631 9856 2646 9848 2646 9825
TIME...MOT...LOC 0726Z 279DEG 19KT 2637 9845 

HAIL...1.00IN
WIND...<50MPH
 
$$

TOMASELLI
477 
WWUS54 KBRO 100741
SVSBRO

Severe Weather Statement
National Weather Service Brownsville TX
241 AM CDT Fri Apr 10 2020

TXC215-100751-
/O.CAN.KBRO.SV.W.0013.000000T0000Z-200410T0800Z/
Hidalgo TX-
241 AM CDT Fri Apr 10 2020

...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL HIDALGO COUNTY IS
CANCELLED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled.  However heavy rain is
still possible with this thunderstorm.

LAT...LON 2625 9829 2631 9856 2646 9848 2646 9825
TIME...MOT...LOC 0740Z 279DEG 19KT 2636 9836 

$$

TOMASELLI

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Brownsville, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 10, 1:06 AM CDT, 56 minutes earlier.

Area forecast discussion, Apr 10, 1:06 AM CDT, 56 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Brownsville TX
106 AM CDT Fri Apr 10 2020

.DISCUSSION...Updated for latest aviation discussion below.

&&

.AVIATION...Radar shows some strong thunderstorms developing to
the northwest of Rio Grande City, moving generally to the east.
Will monitor any cells that may develop along its outflow and
propagate east for possible impacts to KMFE. Showers southwest of
Brownsville are moving eastward and may impact KBRO in the next
hour or two...may need to amened the current TAF if this is the
case. The main impacts will be lowering ceilings and
thunderstorms moving into the TAF sites, but the uncertainty is
fairly high concerning the development of these thunderstorms and
therefore the timing of if/when they will impact the airports. The
latter part of the forecast will generally include improving
ceilings later Friday morning, but then another round of showers
and thunderstorms may develop tomorrow afternoon.

&&

.PREV DISCUSSION... /issued 1130 PM CDT Thu Apr 9 2020/

DISCUSSION...Updated for latest aviation discussion below.

AVIATION...Thunderstorms have not developed like previously
predicted, so all 3 TAF sites are currently VFR. However,
thunderstorms are beginning to form to the northwest of the Rio
Grande Valley and may move southeastward over the next couple of
hours. Will continue to monitor and make appropriate amendments
as necessary.

PREV DISCUSSION... /issued 1054 PM CDT Thu Apr 9 2020/

DISCUSSION...Severe Thunderstorm Watch Number 98 has been
cancelled. Thunderstorms which had initiated off the higher
terrain in Nuevo Leon produced very large hail, but eventually
weakened considerably as they moved across the Rio Grande. The
storm on the southern end of a bowing segment became dominant and
maintained a supercelular structure as its storm motion moved to
the right and stayed south of the forecast area. This helped to
cut off the inflow into the northern storm. At the same time,
environmental mesoanalysis data indicated increasing convective
inhibition with a strengthening inversion further east. Therefore,
convection waned considerably across the area.

A surface cold front is now moving into the northern ranchlands,
with some high-resolution models indicating additional
thunderstorm development overnight. Confidence is very low on
severe potential, but an isolated strong to severe storm cannot be
ruled out. The Storm Prediction Center maintains a Slight Risk of
severe weather for areas along and west of Interstate 69 C and a
Marginal Risk for the coastal counties of Deep South Texas.

PREV DISCUSSION... /issued 623 PM CDT Thu Apr 9 2020/

DISCUSSION...Updated for latest aviation discussion below.

AVIATION...VFR conditions continue through near sunset as
thunderstorms continue to develop across the western counties and
work eastward through the evening. Tall CB are expected and should
be avoided, especially west of MFE. These storms will likely
contain large hail and damaging winds as well as frequent
lightning and locally heavy rainfall. The best chance will remain
into tonight as a cold front approaches the RGV and stalls. Chance
of showers and thunderstorms continues on Friday, with lower
confidence at this time of convection within the RGV.

PREV DISCUSSION... /issued 614 PM CDT Thu Apr 9 2020/

DISCUSSION...Daytime heating and the orographic impact from the
higher terrain in Mexico has fired up some severe conv west of
Zapata County. This activity is tracking generally ESE and could
move into the Zapata/Starr County areas around 00-02Z time frame.
Accordingly, Severe Thunderstorm WW98 is in effect for the western
2/3rds of Deep South TX until 11 PM CDT.

PREV DISCUSSION... /issued 200 PM CDT Thu Apr 9 2020/

Severe Weather Expected Late This Afternoon through the
Overnight...

SHORT TERM (Tonight through Friday Night): Busy short term period
expected as low pressure develops across northeastern Texas and a
cold front approaches Deep South Texas. The 500mb ridge continues to
weaken into this evening and a shortwave arrives across the western
counties late this afternoon into this evening and dives southeast
toward the lower valley into Friday morning. Temperatures have
already reached the low 90s across the RGV with dewpoints ranging
from 71-73. Model soundings show CAPE values above 3500-4000 j/kg
across the western counties and upper RGV, with bulk shear
eventually reaching between 40-50 kts. Lapse rates steepen into this
evening as well to near or above 7 degrees C/km. This would help
support supercell thunderstorms with damaging winds and large hail,
potentially above 2 inches.

Overall the most severe convective parameters continue to fall in
line with the current SPC enhanced risk, with slight risk edging
through most of the mid and lower RGV and marginal risk mainly along
the coast. To help with afternoon CAM initialization and get a newer
peek at the strength of the coastal cap, an 18Z balloon was released
at BRO. Low level shear remains light, but the cap is diminishing.
There may be little to stop storms from progressing further
southeast across the valley into tonight.

The cold front is expected to gradually head south into Friday
before stalling and expected to return north as a warm front into
Saturday. The 500mb low across southern California continues to
deepen, strengthening the southwesterly flow aloft into Friday
night, and sending another shortwave across South Texas.
Thunderstorm chances through Friday and into Friday night, with near
normal temperatures. The best chance for any severe weather into
Friday night remains mainly north of the ranchlands.

LONG TERM (Saturday through Thursday): A warm front will continue
to advance north into central Texas on Saturday. This allows for
humid southerly flow and very warm temperatures to return across
Deep South Texas. A slight chance for a few lingering showers may
commence near the coast and across the northern ranchlands for
Saturday morning.

Our attention then turns to a sharp upper level trough moving into
Texas Saturday night into Sunday. This helps to propel a pacific
cold front across the region from late Saturday night into early
Sunday. We will keep an eye on the convective potential in regards
to this front. Latest model guidance concentrates the activity to
the north of the CWA as model soundings show a fairly strong capping
inversion over our region. However, environmental conditions would
support possible severe weather, if the capping inversion, were able
to erode. The Storm Prediction Center does highlight a slight risk
of severe weather just north of the CWA on Day 3. Behind the frontal
passage, much drier air advances across the region under moderate
northwesterly flow, which could produce potential elevated to
critical fire weather concerns Sunday afternoon across portions of
the region.

Northern stream shortwave energy phasing with the potent trough in
the southern plains will then propel a polar cold front or at least
stronger surface high pressure southward across the state and into
the region from Sunday night into Monday morning. Much cooler and
pleasant temperatures are expected behind this front through early
next week. Models indicate little, if any, signal for rainfall with
this frontal passage. Models then show a possible reinforcing cold
front or another surge of surface high pressure from mid-to-late
week. This keeps the cooler temperatures and comfortable conditions
in place across the region. A few showers could develop within the
cooler airmass towards mid-to-late week.

MARINE (Now through Friday Night): Favorable marine conditions
continue into Friday as a cold front works southward across Deep
South Texas. Thunderstorms with frequent lightning and damaging
winds are possible by tonight into early Friday. The frontal
boundary slows and stalls across the coastal waters, elevating
winds and building seas, especially across offshore Gulf of Mexico
waters Friday afternoon into Friday night. Small Craft Caution to
borderline Small Craft Advisory conditions are possible Friday
night.

Saturday through Tuesday night: Southerly winds return Saturday
with the warm front advancing northward. A series of cold fronts
from early Sunday into next week will lead to moderate to elevated
winds and seas throughout the long term period. For much of the
period, mariners can expect small craft exercise caution to small
craft advisory conditions.

FIRE WEATHER (Sunday)...Elevated to critical erratic fire
behavior will be possible on Sunday afternoon following a cold
front thanks to a dry northwesterly flow. The relative humidities
will fall into the 10 to 20 percent range with 20 foot winds of 15
to 20 knots. A Red flag warning could be warranted given these
conditions.

&&

.BRO WATCHES/WARNINGS/ADVISORIES...
TX...None.
GM...None.
&&

This product is also available on the web at:
HTTP://WEATHER.GOV/RGV

Aviation Update...69
Hazardous weather outlook, Apr 9, 5:05 PM CDT, 8 hours 57 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Brownsville TX
505 PM CDT Thu Apr 9 2020

TXZ248>257-351-353-101530-
Zapata-Jim Hogg-Brooks-Inland Kenedy-Starr-Southern Hidalgo-
Inland Willacy-Inland Cameron-Coastal Willacy-Coastal Cameron-
Coastal Kenedy-Northern Hidalgo-
505 PM CDT Thu Apr 9 2020

This Hazardous Weather Outlook is for portions of Deep South
Texas.

.DAY ONE...Tonight

Scattered strong to severe thunderstorms are expected this afternoon
through tonight for portions of Deep South Texas. The main threats
will be large hail and damaging wind gusts. Locally heavy rainfall
will be possible with any of the stronger storms.
An isolated tornado also cannot be ruled out.

The highest potential for severe weather will focus across the
western portions of Deep South Texas this evening and will then
progress eastward later tonight.

There is a moderate risk of rip currents at the area beaches along
the lower Texas coast.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

An elevated risk of rip currents is possible at the local beaches
through early next week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed. Please relay any information
about observed severe weather to the NWS Brownsville office while
following all local, state and CDC guidelines.

GMZ130-132-135-150-155-170-175-101530-
Laguna Madre from the Port of Brownsville to the Arroyo Colorado-
Laguna Madre from the Arroyo Colorado To 5 NM north of Port
Mansfield TX-
Laguna Madre from 5 nm north of Port Mansfield to Baffin Bay TX-
Coastal waters from Port Mansfield to the Rio Grande out 20 nm-
Coastal waters from Baffin Bay to Port Mansfield out 20 nm-
Waters from Port Mansfield to the Rio Grande extending from 20 to
60 nm-
Waters from Baffin Bay to Port Mansfield extending from 20 to
60 nm-
505 PM CDT Thu Apr 9 2020

This Hazardous Weather Outlook is for portions of The Gulf of
Mexico and The Laguna Madre.

.DAY ONE...Tonight

Scattered strong thunderstorms are expected later tonight for the
lower Texas Bay and Gulf waters. The main threats will be large hail
and wind gusts greater than 35 knots.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

Small Craft Advisories may be needed Friday night through Monday for
portions of the Lower Texas coastal waters.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed. Please relay any information
about observed severe weather to the NWS Brownsville office while
following all local, state and CDC guidelines.

Speece

In the hours before

Special weather statement, Apr 10, 12:15 AM CDT, 1 hour 47 minutes before
Special Weather Statement
National Weather Service Brownsville TX
1215 AM CDT Fri Apr 10 2020

TXZ248-249-252-100615-
Jim Hogg TX-Zapata TX-Starr TX-
1215 AM CDT Fri Apr 10 2020

...SPECIAL WEATHER STATEMENT...

At 1214 AM CDT, Doppler radar was tracking a strong thunderstorm near
Falcon Dam, or 13 miles southwest of Lopeno, moving northeast at 40
mph.

Pea size hail and winds in excess of 30 mph will be possible with
this storm.

Locations impacted include...
Viboras, Lopeno, New Falcon, Guerra, Falcon Dam, Morales-Sanchez,
Salineno, Falcon Heights and Falcon State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 2702 9886 2668 9865 2651 9912 2652 9913
      2653 9916 2654 9917 2657 9917 2662 9918
      2666 9920 2669 9921 2672 9921 2675 9924
      2678 9924
TIME...MOT...LOC 0514Z 241DEG 33KT 2658 9926

TOMASELLI
Special weather statement, Apr 10, 12:44 AM CDT, 1 hour 18 minutes before
Special Weather Statement
National Weather Service Brownsville TX
1244 AM CDT Fri Apr 10 2020

TXZ252-100645-
Starr TX-
1244 AM CDT Fri Apr 10 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN JIM HOGG...
NORTHWESTERN STARR AND SOUTHEASTERN ZAPATA COUNTIES UNTIL 145 AM
CDT...

At 1244 AM CDT, Doppler radar was tracking a strong thunderstorm over
Falcon Heights, or 10 miles south of Lopeno, moving northeast at 35
mph.

Penny size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Viboras, El Sauz, Falcon Heights, Falcon State Park, Falcon Dam and
Salineno.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 2657 9917 2667 9901 2674 9898 2679 9889
      2678 9866 2660 9856 2645 9910 2648 9909
      2650 9910 2652 9913 2654 9917
TIME...MOT...LOC 0544Z 242DEG 30KT 2656 9910

TOMASELLI
Special weather statement, Apr 10, 1:33 AM CDT, 29 minutes before
Special Weather Statement
National Weather Service Brownsville TX
133 AM CDT Fri Apr 10 2020

TXZ252-253-100730-
Southern Hidalgo TX-Starr TX-
133 AM CDT Fri Apr 10 2020

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL HIDALGO AND SOUTH
CENTRAL STARR COUNTIES UNTIL 230 AM CDT...

At 133 AM CDT, Doppler radar was tracking a strong thunderstorm over
Ringgold Middle School, or over Rio Grande City, moving east at 25
mph.

Penny size hail and winds in excess of 30 mph will be possible with
this storm.

Locations impacted include...
Rio Grande City, Penitas, Sullivan City, La Joya, Los Ebanos,
Garciasville, La Grulla, La Victoria, John F Kennedy Elementary
School and Fort Ringgold County Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 2625 9856 2624 9855 2622 9856 2626 9859
      2625 9862 2626 9862 2624 9867 2626 9868
      2627 9872 2629 9871 2630 9875 2631 9874
      2633 9875 2633 9879 2637 9880 2636 9888
      2643 9886 2631 9840 2622 9845 2620 9848
TIME...MOT...LOC 0633Z 289DEG 22KT 2637 9880

TOMASELLI
Special weather statement, Apr 10, 1:42 AM CDT, 20 minutes before
Special Weather Statement
National Weather Service Brownsville TX
142 AM CDT Fri Apr 10 2020

TXZ248-100745-
Zapata TX-
142 AM CDT Fri Apr 10 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN ZAPATA COUNTY UNTIL 245
AM CDT...

At 142 AM CDT, Doppler radar was tracking a strong thunderstorm 10
miles south of El Cenizo, or 24 miles northwest of Zapata, moving
east at 30 mph.

Penny size hail and winds in excess of 30 mph will be possible with
this storm.

This storm will remain over mainly rural areas of northern Zapata
County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 2709 9943 2710 9944 2713 9943 2715 9944
      2716 9943 2721 9943 2722 9944 2725 9944
      2727 9945 2732 9937 2727 9933 2727 9901
      2707 9900 2706 9945
TIME...MOT...LOC 0642Z 266DEG 27KT 2718 9949

TOMASELLI

The office that day

Everything else NWS Brownsville, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 9, 7:58 PM CDTSpecial Weather StatementBROStarr47 min
Apr 10, 12:15 AM CDTSpecial Weather StatementBROStarr60 min
Apr 10, 12:44 AM CDTSpecial Weather StatementBROStarr61 min
Apr 10, 12:55 AM CDTAreal Flood AdvisoryBROStarr95 min
Apr 10, 1:12 AM CDTSevere Thunderstorm WarningBROStarr63 min
Apr 10, 1:33 AM CDTSpecial Weather StatementBROStarr57 min
Apr 10, 1:42 AM CDTSpecial Weather StatementBROZapata63 min
Apr 10, 1:58 AM CDTSevere Thunderstorm WarningBROZapata62 min
Apr 10, 2:34 AM CDTSevere Thunderstorm WarningBROJim Hogg, Zapata56 min
Apr 10, 3:45 AM CDTSpecial Weather StatementBROBrooks, Jim Hogg75 min
Apr 10, 2:30 PM CDTFire Weather WatchBROBrooks, Cameron, Hidalgo, Jim Hogg, Kenedy, Starr and 2 more14 hr
Apr 10, 6:11 PM CDTSmall Craft AdvisoryBRO10 hr

Nearby

Severe Thunderstorm Warnings in Texas, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.